# SDR DJFA2006192

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N519CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 19
- Aircraft time: 11,151 hours, 6,519 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 02113718
- Part serial: 637
- Condition: Dragging
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

THE CREW REPORTED THAT WHILE ON APPROACH INTO KSMO AFTER THE FLAPS WERE SELECTED TO 20 DEGREES THE FLAP ASYMMETRY LIGHT ILLUMINATED AND THE FLAP CIRCUIT BREAKER TRIPPED.  ONE UNSUCCESSFUL  ATTEMPT TO RESET THE CIRCUIT BREAKER WAS MADE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS DIVERTED TO KLAX WHERE AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE DISCOVERED THE RIGHT FLAP ROD -U- JOINT TO BE SHEARED OFF IN THE RIGHT WHEEL WELL, SECOND ROD FROM THE FLAP MOTOR.  THE RIGHT OUTBOARD FLAP ACTUATOR WAS FOUND TO BE VERY ROUGH WHEN ROTATED.  THE RIGHT OUTBOARD FLAP ACTUATOR AND RIGHT FLAP -U- JOINT WERE REPLACED.  FLAP ACTUATOR ADJUSTED & OPS CHECKS PERFORMED.
